Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Ronald Meester and Rahul Roy
Title: Continuum percolation
Additional book information: Cambridge Univ. Press, 1996, x + 238 pp., ISBN 0-521-47504-X, $49.95

References [Enhancements On Off] (What's this?)

  • 1. S. R. Broadbent and J. M. Hammersley, Percolation processes I. Crystals and mazes, Proceedings of the Cambridge Philosophical Society 53 (1957), 629-641. MR 19:989e
  • 2. Geoffrey Grimmett, Percolation, Springer-Verlag, New York, 1989. MR 995460
  • 3. Peter Hall, Introduction to the theory of coverage processes, Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics, John Wiley & Sons, Inc., New York, 1988. MR 973404
  • 4. D. Stoyan, W. S. Kendall, and J. Mecke, Stochastic geometry and its applications, Wiley Series in Probability and Mathematical Statistics: Applied Probability and Statistics, John Wiley & Sons, Ltd., Chichester, 1987. With a foreword by D. G. Kendall. MR 895588
    Dietrich Stoyan, Wilfrid S. Kendall, and Joseph Mecke, Stochastic geometry and its applications, Mathematische Lehrbücher und Monographien, II. Abteilung: Mathematische Monographien [Mathematical Textbooks and Monographs, Part II: Mathematical Monographs], vol. 69, Akademie-Verlag, Berlin, 1987. With a foreword by David Kendall. MR 879119

Review Information:

Reviewer: Mathew D. Penrose
Affiliation: University of Durham
Email: Mathew.Penrose@durham.ac.uk
Journal: Bull. Amer. Math. Soc. 34 (1997), 447-448
DOI: https://doi.org/10.1090/S0273-0979-97-00728-3
Review copyright: © Copyright 1997 American Mathematical Society